# SDR QXEA2010090700504

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF34*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FOUND CHAFE DAMAGE TO RT INBD FLAP LOCATED AROUND INBD FLAP HINGE ARM.  BLENDED 2 CHAFED AREAS IAW SRM 51-12-00-001-001-A01.  ORIGINAL SKIN THICKNESS IS .063, REMAINING MATERIAL IS.055 AND .057. CHAFES ARE WITHIN LIMITS IAW SRM 57-52-01-101-001-A01.  R & R 4 DAMAGED RIVETS IAW SRM 51-42-13-001-001-A01.  PREPPED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-01-001-001-A01 AND 51-25-16-001-001-A01.
